# SDR 04362677

- Difficulty date: December 27, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N677BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILURE.  MX RETRIEVED CODES FROM FECU.  INSPECTED AND RESET FLAPS.  OPS CHECK GOOD.
